# SDR 0000986730

- Difficulty date: March 12, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 61,308 hours, 14,104 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT LINE CHECK, TWO CRACKS WERE FOUND AT NACELLE STATION 226.  THE FWD CRACK WAS 1.875 INCH UP FROM BOTTOM EDGE OF PYLON, AND AFT CRACK IS .25 INCH FROM RIVET ON BOTTOM EDGE.  REPAIRED DURING HEAVY CHECK USING EA67-173156.
